Absolute convergence of an infinite convolution

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)115-120
Number of pages6
JournalPeriodica Mathematica Hungarica
Volume33
Issue number2
Publication statusPublished - 1996

Fingerprint

Absolute convergence
Probability Measure
Convolution

Keywords

  • Absolute convergence
  • Convolution
  • Locally compact commutative groups
  • Probability measure

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Absolute convergence of an infinite convolution. / Ruzsa, I.

In: Periodica Mathematica Hungarica, Vol. 33, No. 2, 1996, p. 115-120.

Research output: Contribution to journalArticle

@article{6a748a248e3443d68b703a7c170c17c1,
title = "Absolute convergence of an infinite convolution",
keywords = "Absolute convergence, Convolution, Locally compact commutative groups, Probability measure",
author = "I. Ruzsa",
year = "1996",
language = "English",
volume = "33",
pages = "115--120",
journal = "Periodica Mathematica Hungarica",
issn = "0031-5303",
publisher = "Springer Netherlands",
number = "2",

}

TY - JOUR

T1 - Absolute convergence of an infinite convolution

AU - Ruzsa, I.

PY - 1996

Y1 - 1996

KW - Absolute convergence

KW - Convolution

KW - Locally compact commutative groups

KW - Probability measure

UR - http://www.scopus.com/inward/record.url?scp=53349144154&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=53349144154&partnerID=8YFLogxK

M3 - Article

VL - 33

SP - 115

EP - 120

JO - Periodica Mathematica Hungarica

JF - Periodica Mathematica Hungarica

SN - 0031-5303

IS - 2

ER -